American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16W35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] V. K. Kharchenko. PBW-bases of coideal subalgebras and a freeness theorem. Trans. Amer. Math. Soc. 360 (2008) 5121-5143. MR 2415067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sophie Morier-Genoud. Geometric lifting of the canonical basis and semitoric degenerations of Richardson varieties. Trans. Amer. Math. Soc. 360 (2008) 215-235. MR 2342001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William Chin and Leonid Krop. Spectra of quantized hyperalgebras. Trans. Amer. Math. Soc. 358 (2006) 4553-4567. MR 2231388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] V. V. Bavula and D. A. Jordan. Isomorphism problems and groups of automorphisms for generalized Weyl algebras. Trans. Amer. Math. Soc. 353 (2001) 769-794. MR 1804517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. R. Goodearl and E. S. Letzter. Quantum $n$-space as a quotient of classical $n$-space. Trans. Amer. Math. Soc. 352 (2000) 5855-5876. MR 1781280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1